On a recurrence relation of k-Mittag-Leffler function
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 851-856
https://doi.org/10.4134/CKMS.2013.28.4.851
Printed October 1, 2013
Virendra Singh Dhakar and Kishan Sharma
Research Scholar Suresh Gyan Vihar University, NRI Institute of Technology and Management
Abstract : The principal aim of this paper is to investigate a recurrence relation and an integral representation of k-Mittag-Leffler function introduced earlier by Dorrego and Cerutti [2] and several special cases have also been discussed.
Keywords : k-Mittag-Leffler function, recurrence relation, turbulence and fluid dynamics
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd